Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the Kontsevich integral of Brunnian links

Kazuo Habiro and Jean-Baptiste Meilhan

Algebraic & Geometric Topology 6 (2006) 1399–1412

arXiv: math.GT/0605312

Abstract

The purpose of the paper is twofold. First, we give a short proof using the Kontsevich integral for the fact that the restriction of an invariant of degree 2n to (n+1)–component Brunnian links can be expressed as a quadratic form on the Milnor μ̄ link-homotopy invariants of length n + 1. Second, we describe the structure of the Brunnian part of the degree–2n graded quotient of the Goussarov–Vassiliev filtration for (n+1)–component links.

Keywords
Brunnian links, Goussarov–Vassiliev invariants, Milnor link-homotopy invariants, Kontsevich integral
Mathematical Subject Classification 2000
Primary: 57M25, 57M27
References
Forward citations
Publication
Received: 10 January 2006
Revised: 3 July 2006
Accepted: 7 July 2006
Published: 25 September 2006
Authors
Kazuo Habiro
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan
Jean-Baptiste Meilhan
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan